# SDR EIA2007097

- Difficulty date: May 6, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N479E
- Make and model: Boeing 747131
- Aircraft serial: 19898
- Aircraft time: 107,196 hours, 28,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 10 MIN FLT, CREW DETECTED SMOKE IN THE COCKPIT, WHICH CAUSED THE LAV SMOKE ALARM TO SOUND.  BATHROOM SMOKE ALARM SOUNDED, F/O INVESTIGATED AND FOUND HEAVY LIQUID MIST IN UPPER AND MAIN DECK AREA.  MIST HAD NO ODOR.  AIRCRAFT INSPECTED, ELECTRICAL SYSTEM, ACM AND ENGINE RUNS PERFORMED, NO DEFECT NOTED DURING INSPECTION, AIRCRAFT HAS FLOWN WITHOUT ANY OCCURRENCE AFTER INSPECTION CONDUCTED.
